# SDR SIMA20241022001

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N746CC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000042
- Aircraft time: 45,454 hours, 34,182 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR 88 BETWEEN STR 27R AND 28R IS CORRODED (LEVEL 2 CORROSION). REMOVED AND REPLACE SHEAR AT FRAME 88 BETWEEN STRINGER 27-28R IAW SRM 51-40-08.
